MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Model Number SR-1040-CS
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Muscle Weakness/Atrophy (1967)
Date of Event 06/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.At this time, it is unknown if the reported event is related to procedural issues, patient anatomy, or contribution from a silk road medical device, hence, the event will be reported out of abundance of caution.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.
 
Event or Problem Description
It was reported that after a right transcarotid artery revascularization (tcar) procedure, upon waking, the patient experienced left-sided weakness.Further, it was noted that the arterial line was not transmitting and there was difficulty getting a non-invasive blood pressure.Due to the left sided weakness, blood pressure & stridor with breathing issue, a stroke code was initiated, and the physician placed a femoral arterial line to maintain blood pressure.Imaging revealed perfusion deficit and deformation of the stent post-implantation.The deformation of the stent was later found to be due to patient's anatomy and calcification.During the initial tcar, the physician chose to pre-dilate the lesion, but not to post-dilate the stent.Thus, the physician elected to re-treat the patient via tcar to post-dilate the stent.After the treatment, the patient's movement on the left side improved.The physician initially believed the patient had a perfusion deficit and stroke, but mri imaging was negative for stroke.Ct perfusion indicated stent patency with no embolization, plaque prolapse or thrombus.At this time, it is unknown if the reported event is related to procedural issues, patient anatomy, or contribution from a silk road medical device, hence, the event will be reported out of abundance of caution.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer Contact
shelrin devi
1213 innsbruck drive
sunnyvale, CA 94089
4087209002
MDR Report Key19669392
Report Number3014526664-2024-00131
Device Sequence Number15162372
Product Code NIM
UDI-Device Identifier00811311020539
UDI-Public(01)00811311020539(17)261031(10)18258575
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSR-1040-CS
Device Catalogue NumberSR-1040-CS
Device Lot Number18258575
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Initial Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale